I have been taking Paroxetine for 2 months to relieve the hot flushes. The tablets have worked and my flushes are greatly reduced and less severe but I have gained 14lbs in weight!! I am now a stone over my normal weight. Has anyone had weight gain with Fluoxetine? I read one of the side effects can be weight loss, this would be good at the moment. Any advise on side effects of Fluoxetine would be great. Many thanks
Yes Fluoxetine is more a weight neutral medication it is pretty rare to gain weight on this medication. And loss of appetite so make sure you watch your meals to make sure you continue to eat the right amout. Paxil many people without a lot of changes can hold your weight just by doing a bit of walking, And just watch what you are eating I am adding this because if you have a medication that is working pretty good not all of them well do the same. Chuck1957
There are many drugs in this family, you may need to just ask your physician to try something different. Or is it possible that something else is causing the weight gain. Have you had labs lately. If not ask for labs to be drawn, disorders such as thyroid issues could be contributing to your change in weight as can many other medical issues. Good luck to you.
Shanparry; for some reason I don't know if your getting these but this keeps coming back without anymore comments I still stand by my first answer. But if you are showing problems you can talk to the doctor But it is hard to find a medication for some that works so i would try and adjust lifestyle more than the medication because this seems to be helping you. Have a great day Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2011 • 1 answer
Posted 24 Dec 2014 • 1 answer
Posted 10 May 2015 • 1 answer
Fluoxetine - Just started today on fluoxitine 20mg one a day for hot flashes how long does it take ?
Posted 30 Sep 2015 • 0 answers
Posted 23 Sep 2016 • 4 answers